}}}}}}} HANGININTHERE{{{{{{{{{{{{{{{{

Discussion in 'Fibromyalgia Main Forum' started by sues1, Apr 5, 2006.

  1. sues1

    sues1 New Member

    My mind roams a lot, I miss it, pls. return if you find it....and I wonderred about seizures and Tourette's......

    http://www.emedicine.com/NEURO/topic664.htm

    I started to read this and all of a sudden words were jumping around....I am tired. So I saved it to read.

    I talked to the Mom of the little boy we've been talking about. She said that he does not say anything violent, and only words like Butt Head, nothing worse.So the first report I got on this was given to me in error by another relative. Also when he does the hand thing his fingers keep moving and he puts his hand up to each side of his face.

    Her and I have been talking about this, but never did I approach what I gave out in error until now. She also said that she mentions it to his Dr. every so often since he was an infant and Dr. always said they would keep an eye on it....Well she then herself mentioned it to his pre school teachers and one finally approached her on it. I had been told more than once that the teacher more or less brought it to the parents attention, and rightly so, but had also been asked by the mother to keep an eye on it, etc.

    The Mom of this lad has always been very opened and has never twisted any thing to me, so I do believe her.

    The conference next is towards the end of this month. Seems like a long way off to me.
    You are really on the ball with much. Congratulations on the job well done with your step children. I am sure that took a lot of work.
    I am very tired, so if I am not making sense.....well.....I am half asleep. Just wanted to touch base with you.

    Love and Hugs.....Blessings...........Susan
  2. sues1

    sues1 New Member

    So much to know about the brain. I feel that the brain is very much affected with CFIDS..possibly Fibro....I have both.
    Although I used to be a big reader..TV did not carry info type programs and there was no computers like today. But I used to wonder about the brain and I knew it was chemical, electrical, hormones and more. When they came out with a different class of drugs for mental problems.....I felt they finally got something right, at least on the right track. As they are for chemical balance.

    The only thing close to that is Cymbalta, that I take since late last summer. It helps me some, no bad affects.I was afraid of many drugs. See the Parkinson site, I posted a couple of things there, you will understand my past phobia.

    Doesn't it seem that we have so many Bi-Polars now? Maybe it is education and knowledge that are getting more to seek help. I have a long list of friends and relatives with Bi-Polar. Some stops their meds and it shows in them, they are not happy. I say to them....if you were a diabetic would you take meds for it? Sure they say......I say..then why won't you treat another chemical imbalance? They say that they never thought of it that way.It is still hard to get these dear folks to take their meds.....well, I will stop on this subject. I "talk" too much at times (most of the time)..LOL.

    You are a dear dear person. I admire you very much. It means so much to me that you share with me. Thanks...
    Blessings Galore............Susan
  3. sues1

    sues1 New Member

    Been alternating between busy and flat on my face.....LOL....Hubby is home he works away a lot.

    I like the way you think, you are intelligent and well read.
    My lack of sleep is racing thoughts.......my head hits the pillow and I start thinking about everything and anything and I can not rest enough to go to sleep. So I know what that is like.

    I did check a couple of times on the board to see what was new. Have not began to read all. I think I will try to catch a few more.

    Love your insight to all....there is much that is not understood. Makes me realize that even moreso we need to talk about Fibro and CFIDS.....Blessings.....Susan
  4. sues1

    sues1 New Member

    I have used them but not that high of a dose.......so I guess I was missing having enough of it.

    Thanks for the hint...HUGS......Susan

[ advertisement ]